# SDR AALA202309188726

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A320*
- Aircraft serial: 5368
- Aircraft time: 32,949 hours, 13,309 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4101
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THROUGH 13000' SWEAT, LOCKER ROOM,DIRTY SOCK, MILD/MODERATE /PERSISTANT ODOR THROUGH FLIGHT DECK ONLY, SWITCHED TO APU BLEED NO MORE ODOR WAS PRESENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU DUE TO FINDING OIL LEAKING FROM THE APU LOAD COMPESSOR DRAIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
